MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO THORACIC PEDICLE FEELER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO THORACIC PEDICLE FEELER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6002-350-000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility, the surgeon using the device for point matching registration of a lumbar spine procedure noticed the device was only showing the device in space on the screen instead of showing the device's vector/angle of approach.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was discarded by the customer, no evaluation is possible.Discarded by user.
 
Event or Problem Description

Brand Name
THORACIC PEDICLE FEELER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9404124
Report Number0001811755-2019-03923
Device Sequence Number16750018
Product Code HAW
UDI-Device Identifier04546540503824
UDI-Public04546540503824
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6002-350-000
Device Catalogue Number6002-350-000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1